# SDR SWAA2023081473876

- Difficulty date: June 30, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED BS294.5 AT LEVEL STR17R AT PASSENGER CABIN 2023-413225<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 220272512; DUE DATE: 17-DEC-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012;DUE DATE:17-DEC-23.;[03] PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED BS294.5 AT LEVEL STR17R AT PASSENGER CABIN I.A.W. B737-700 SRM 53-10-15-2R-7 REPAIR 7 ITEM 4; AND SRM 51-40-02-0G-0;SEE INDIVIDUAL SIGNOFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED BS294.5 AT LEVEL STR17R AT PASSENGER CABIN I.A.W. B737-700 SRM 53-10-15-2R-7 REPAIR 7 ITEM 4; AND SRM 51-40-02-0G-0;SEE INDIVIDUAL SIGNOFF BELOW. RII
